Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Entocort and periods?


03-19-2014, 09:24 PM   #1
jt5
 
Join Date: Mar 2013
Entocort and periods?

I'm currently taking 6mg entocort but since i've started the meds I've been getting very frequent periods 2 a month or every 14 days? Is this normal? Has anyone got this problem before?
03-24-2014, 04:38 PM   #2
CrohnsChicago
Super Moderator
 
CrohnsChicago's Avatar
 
Join Date: Aug 2012
Location: Chicago, Illinois

My Support Groups:
irregular menstrual periods are a common side effect of steroids such as entocort. However you should make an appointment with your gynecologist to discuss and rule out any other health issues. Are you also on birth control?

I never had multiple ones in a month, but steroids did make me super hormonal (which i never used to be during my period) and also caused me to skip periods as well as have extra heavy flows.
__________________
Crohn's-Colitis May 2012
Current Meds:
6-MP (100mg) / Asacol (4800mg)
Past Meds:
Prednisone/ Entocort / Flagyl
Current Supplements:
B12 Shot (1cc/mo) / Multivitamin / Vitamin D (1000iu) / Calcium (1200mg) / Omega 3 Fish Oil (4800mg)
Additional Info:
Anemia/Borderline Anemia - whole life
Generalized Anxiety Disorder - 2009 (Cognitive Behavioral Therapy, mindfulness meditation)

Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Entocort and periods?
Thread Tools


All times are GMT -5. The time now is 10:35 AM.
Copyright 2006-2017 Crohnsforum.com